# SDR CALA2013102292281

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 92,642 hours, 11,106 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOW OIL QTY IN FLT WITH SOME CONSUMPTION.  ON ARRIVAL HAD OIL LEAKING OUT OF NR 3 ENG DRAIN COLLECTOR, BAGGED ALL OIL COMPONENTS & RAN NR 3 ENG ABOVE IDLE 5 MINS, FOUND IDG DRIVE SEAL LEAKING BEYOND LIMITS IAW AMM 71-71-00-613.  REPLACED IDG DRIVE SEAL IAW AMM 2774172-61-04-401, RAN NR 3 ENG 10 MINS ABOVE IDLE POWER, NO LEAKS NOTED.  NR 3 IDG OPERATIONS CHECKED GOOD IAW AMM 71-00-59-501.  DEOILER & OTHER OIL COMPONENTS CHECKED DRY NO LEAKS ON BAG CHECKED.
